# SDR XE4R2014030700143

- Difficulty date: February 6, 2014
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 3417
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202200
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, LT SHEAR PLATE CORRODED BEYOND LIMITS.  REPLACED SHEAR PLATE FRAME 70 LT.
